Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/46507
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Analysis of imperfect composites and sandwich laminates subjected to in-plane partial edge loading
Author: Chakrabarti, A.
Sheikh, A.
Citation: International Journal of Computational Methods, 2005; 2(2):181-200
Publisher: World Scientific Publishing Co. Pte. Ltd.
Issue Date: 2005
ISSN: 0219-8762
1793-6969
Description: Copyright © 2005 World Scientific Publishing Company
RMID: 0020081746
DOI: 10.1142/S0219876205000429
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.